MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Device evaluation: lens was returned in liquid, in lens vial.Visual inspection found half of the optic missing and one haptic was detached from the lens.(b)(4).
 
Event or Problem Description
The reporter stated that during loading a cq2015a collamer three piece lens, +20.0 diopter, it was noticed that a haptic was damaged.There was no patient contact and the backup lens was implanted.The reporter stated that the cause of the iol damage was received damage.

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6447461
Report Number2023826-2017-00479
Device Sequence Number1200320
Product Code HQL
UDI-Device Identifier00841542101981
UDI-Public(01)00841542101981(17)181031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2018
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2017
Initial Report FDA Received Date03/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR